# SDR ASOA20161102109

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 33,495 hours, 24,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318753S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND KICK PLATE ANGLE AT PAX DOOR SURROUND CORRODED.  R & R PAX DOOR KICK PLATE ANGLE IAW SRM 53-21-23-101-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, AMM 52-70-04-400-802-A01, & 52-70-04-820-802-A02.
